# SDR VNAA2010080300013

- Difficulty date: July 31, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 14,804 hours, 15,643 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermal Switch
- Part number: 14463110
- Part serial: 06349255012
- Condition: Malfunctioned
- Location: Rt Wing
- Part time: 9,514 hours, 10,283 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ANTI-ICE DUCT RED CAS MESSAGE DURING CRUISE EN ROUTE FROM CLT TO JAN.  MESSAGE WENT AWAY AT APPROXIMATELY 8,000 FEET ON DESCENT.  AIRCRAFT LANDED IN JAN WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND TROUBLESHOT THE AIRCRAFT.  REMOVED AND REPLACED THERMAL SWITCHES AND THE OUTBOARD PICCOLO TUBE IN THE RIGHT WING LEADING EDGE AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
